Point vortices for inviscid generalized surface quasi-geostrophic models

Geldhauser, C. orcid.org/0000-0002-9997-6710 and Romito, M. (2020) Point vortices for inviscid generalized surface quasi-geostrophic models. Discrete and Continuous Dynamical Systems - Series B, 25 (7). pp. 2583-2606. ISSN 1531-3492



Copyright, Publisher and Additional Information: © 2020 American Institute of Mathematical Sciences.
Keywords: Inviscid generalized surface quasi-geostrophic; weak solutions; point vortex motion; vortex approximation; localization; stability
  • Published (online): 1 July 2020
  • Published: July 2020
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 11 Nov 2019 14:16
Last Modified: 30 Nov 2020 17:14
Status: Published
Publisher: American Institute of Mathematical Sciences
Refereed: Yes
Identification Number: https://doi.org/10.3934/dcdsb.2020023
Related URLs:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export